Please use this identifier to cite or link to this item: http://cmuir.cmu.ac.th/jspui/handle/6653943832/56183
Title: DRESS syndrome caused by para-aminosalicylic acid: A case report and literature review
Authors: Wasan Katip
Narut Muangsiri
Keywords: Medicine
Issue Date: 1-Mar-2016
Abstract: © 2016 Asian Pacific Tropical Medicine Press. The aim of this study was to evaluate the reaction of the use of para-aminosalicylic acid (PAS). We reported the cases of multidrug-resistant tuberculosis treated with anti-tuberculosis therapy and PAS to develop drug rash with eosinophilia and systemic symptoms (DRESS syndrome). Therefore, the findings may enable readers to be aware of the extreme possibility of severe hypersensitivity reaction from the use of PAS. This is especially relevant as an alarming increase that has been found worldwide in the incidence of multidrug-resistant tuberculosis.
URI: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84961820320&origin=inward
http://cmuir.cmu.ac.th/jspui/handle/6653943832/56183
ISSN: 22221808
Appears in Collections:CMUL: Journal Articles

Files in This Item:
There are no files associated with this item.


Items in CMUIR are protected by copyright, with all rights reserved, unless otherwise indicated.